Alert archive / North Dakota / Wind Chill Warnings in 2020

Wind Chill Warning 4, NWS Bismarck, ND

January 18, 20204 counties in North Dakota

NWS Bismarck, ND issued this wind chill warning at Jan 18, 2020, 12:04 PM CST for 4 counties in North Dakota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 18, 2020, 12:04 PM CST (18:04 UTC)
Expired
Jan 18, 2020, 2:44 PM CST
In force
3 hr
Issued by
NWS Bismarck, ND

Counties Burke County, ND, Divide County, ND, Mountrail County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 155 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 6.1 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -195 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-195 m²/s²
0-3 km storm-relative helicity
-135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

574 
WWUS43 KBIS 181804
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
1204 PM CST Sat Jan 18 2020

NDZ001-002-009-010-190215-
/O.EXP.KBIS.WC.W.0003.000000T0000Z-200118T1800Z/
/O.UPG.KBIS.WC.Y.0008.000000T0000Z-200119T1800Z/
/O.NEW.KBIS.WC.W.0004.200118T1804Z-200118T2100Z/
/O.EXB.KBIS.WC.Y.0007.200118T2100Z-200119T1800Z/
Divide-Burke-Williams-Mountrail-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Williston, New Town, Stanley, and Parshall
1204 PM CST Sat Jan 18 2020

...WIND CHILL WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...

* WHAT...For the Wind Chill Warning, dangerously cold wind 
  chills. Wind chills as low as 45 below zero. For the Wind 
  Chill Advisory, very cold wind chills expected. Wind chills as 
  low as 40 below zero.

* WHERE...Divide, Burke, Williams and Mountrail counties.

* WHEN...For the Wind Chill Warning, until 3 PM CST this 
  afternoon. For the Wind Chill Advisory, until noon CST Sunday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing.

&&

$$

NDZ003-011-019>021-034-042-045-046-190215-
/O.EXP.KBIS.WW.Y.0003.000000T0000Z-200118T1800Z/
/O.CON.KBIS.WC.Y.0007.000000T0000Z-200119T1800Z/
Renville-Ward-Mercer-Oliver-McLean-Morton-Grant-Sioux-Emmons-
Including the cities of Mohall, Glenburn, Sherwood, Minot, 
Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, 
Turtle Lake, Mandan, Elgin, Carson, New Leipzig, Fort Yates, 
Selfridge, Solen, Linton, and Strasburg
1204 PM CST Sat Jan 18 2020 /1104 AM MST Sat Jan 18 2020/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ SUNDAY...
...WINTER WEATHER ADVISORY HAS EXPIRED...

* WHAT...Very cold wind chills. Wind chills as low as 40 below 
  zero.

* WHERE...Renville, Ward, Mercer, Oliver, McLean, Morton and 
  Emmons counties.

* WHEN...For the Wind Chill Advisory, from noon CST today to noon
  CST Sunday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wear appropriate clothing. 

&&

$$

NDZ004-012-022-035-190215-
/O.EXP.KBIS.WW.Y.0004.000000T0000Z-200118T1800Z/
/O.CON.KBIS.WC.Y.0007.000000T0000Z-200119T1800Z/
Bottineau-McHenry-Sheridan-Burleigh-
Including the cities of Bottineau, Velva, Towner, Drake, 
Mcclusky, Goodrich, and Bismarck
1204 PM CST Sat Jan 18 2020

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...
...WINTER WEATHER ADVISORY HAS EXPIRED...

* WHAT...Very cold wind chills. Wind chills as low as 40 below 
  zero.

* WHERE...Bottineau, McHenry, Sheridan and Burleigh counties.

* WHEN...Through noon CST Sunday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wear appropriate clothing. 

&&

$$

NDZ040-043-044-181915-
/O.EXP.KBIS.WC.Y.0007.000000T0000Z-200118T1800Z/
Slope-Bowman-Adams-
Including the cities of Marmarth, Bowman, and Hettinger
1104 AM MST Sat Jan 18 2020

...WIND CHILL ADVISORY HAS EXPIRED...


$$

NDZ005-013-023-025-036-037-047-048-050-051-190215-
/O.CON.KBIS.BZ.W.0001.000000T0000Z-200119T0000Z/
/O.CON.KBIS.WC.Y.0007.200119T0000Z-200119T1800Z/
Rolette-Pierce-Wells-Foster-Kidder-Stutsman-Logan-La Moure-
McIntosh-Dickey-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, Rugby, Harvey, Fessenden, Carrington, Steele, Tappen, 
Jamestown, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, 
Ashley, Oakes, and Ellendale
1204 PM CST Sat Jan 18 2020

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SUNDAY...

* WHAT...For the Blizzard Warning, blizzard conditions. Winds 
  gusting as high as 50 mph. For the Wind Chill Advisory, very 
  cold wind chills expected. Wind chills as low as 40 below zero.

* WHERE...Rolette, Pierce, Wells, Foster, Kidder, Stutsman, 
  Logan, LaMoure, McIntosh and Dickey counties.

* WHEN...For the Blizzard Warning, until 6 PM CST this evening. 
  For the Wind Chill Advisory, from 6 PM this evening to noon 
  CST Sunday.

* IMPACTS...Travel will be difficult to impossible today due to 
  significant blowing and drifting snow. The dangerously cold 
  wind chills will cause frostbite on exposed skin in as little 
  as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must
travel, have a winter survival kit with you. If you get stranded,
stay with your vehicle.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NDZ017-018-031>033-041-190215-
/O.CON.KBIS.WC.Y.0007.000000T0000Z-200119T1800Z/
McKenzie-Dunn-Golden Valley-Billings-Stark-Hettinger-
Including the cities of Watford City, Killdeer, Halliday, Beach, 
Medora, Dickinson, Mott, and New England
1204 PM CST Sat Jan 18 2020 /1104 AM MST Sat Jan 18 2020/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ SUNDAY...

* WHAT...Very cold wind chills. Wind chills as low as 40 below 
  zero.

* WHERE...McKenzie, Dunn, Golden Valley, Billings, Stark, and 
  Hettinger counties.

* WHEN...Until noon CST /11 AM MST/ Sunday.

* IMPACTS...The dangerously cold wind chills will cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wear appropriate clothing.

&&

$$
1 follow-up statement
305 
WWUS43 KBIS 182044
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
244 PM CST Sat Jan 18 2020

NDZ001-002-009-010-190445-
/O.CAN.KBIS.WC.W.0004.000000T0000Z-200118T2100Z/
/O.EXT.KBIS.WC.Y.0007.200118T2044Z-200119T1800Z/
Divide-Burke-Williams-Mountrail-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Williston, New Town, Stanley, and Parshall
244 PM CST Sat Jan 18 2020

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Very cold wind chills expected. Wind chills as low as 40
  below zero.

* WHERE...Williams, Mountrail, Burke and Divide counties.

* WHEN...Until noon CST Sunday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wear appropriate clothing if outdoors. 

&&

$$

NDZ005-013-023-025-036-037-047-048-050-051-190445-
/O.CON.KBIS.BZ.W.0001.000000T0000Z-200119T0000Z/
/O.CON.KBIS.WC.Y.0007.200119T0000Z-200119T1800Z/
Rolette-Pierce-Wells-Foster-Kidder-Stutsman-Logan-La Moure-
McIntosh-Dickey-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, Rugby, Harvey, Fessenden, Carrington, Steele, Tappen, 
Jamestown, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, 
Ashley, Oakes, and Ellendale
244 PM CST Sat Jan 18 2020

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SUNDAY...

* WHAT...For the Blizzard Warning, blizzard conditions. Winds 
  gusting as high as 50 mph. For the Wind Chill Advisory, very 
  cold wind chills expected. Wind chills as low as 40 below zero.

* WHERE...Rolette, Pierce, Wells, Foster, Kidder, Stutsman, 
  Logan, LaMoure, McIntosh and Dickey counties.

* WHEN...For the Blizzard Warning, until 6 PM CST this evening. 
  For the Wind Chill Advisory, from 6 PM this evening to noon 
  CST Sunday.

* IMPACTS...Travel will be difficult to impossible today due to 
  significant blowing and drifting snow. The dangerously cold 
  wind chills will cause frostbite on exposed skin in as little 
  as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Travel should be restricted to emergencies only. If you must
travel, have a winter survival kit with you. If you get stranded,
stay with your vehicle. 

Wear appropriate clothing if outdoors. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NDZ003-004-011-012-017>022-031>035-041-042-045-046-190445-
/O.CON.KBIS.WC.Y.0007.000000T0000Z-200119T1800Z/
Renville-Bottineau-Ward-McHenry-McKenzie-Dunn-Mercer-Oliver-
McLean-Sheridan-Golden Valley-Billings-Stark-Morton-Burleigh-
Hettinger-Grant-Sioux-Emmons-
Including the cities of Mohall, Glenburn, Sherwood, Bottineau, 
Minot, Velva, Towner, Drake, Watford City, Killdeer, Halliday, 
Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, 
Turtle Lake, Mcclusky, Goodrich, Beach, Medora, Dickinson, 
Mandan, Bismarck, Mott, New England, Elgin, Carson, New Leipzig, 
Fort Yates, Selfridge, Solen, Linton, and Strasburg
244 PM CST Sat Jan 18 2020 /144 PM MST Sat Jan 18 2020/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ SUNDAY...

* WHAT...Very cold wind chills. Wind chills as low as 40 below 
  zero.

* WHERE...McKenzie, Dunn, Golden Valley, Billings, Stark, and 
  Hettinger counties.

* WHEN...Until noon CST /11 AM MST/ Sunday.

* IMPACTS...The dangerously cold wind chills will cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wear appropriate clothing if outdoors. 

&&

$$

Heinert

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Jan 18, 10:38 AM CST, 1 hour 26 minutes earlier.

Area forecast discussion, Jan 18, 10:38 AM CST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1038 AM CST Sat Jan 18 2020

.UPDATE...

Issued at 1035 AM CST Sat Jan 18 2020

The inherited forecast remains on track for today. Made some
adjustments to POPs and Sky cover based on latest radar and sat
imagery. No changes to headlines with this product issuance.
Winter weather advisory across central ND expires at 18Z and
should be able to let it go and transition to the wind chill adv
as scheduled. Will likely be letting the blizzard warning go
through the afternoon with the projected wind magnitudes today.

UPDATE Issued at 602 AM CST Sat Jan 18 2020

Latest radar imagery shows the back edge of light snow from
Bottineau to Harvey to Jamestown and into Ellendale. This will
continue to shift southeast and is expected dwindle and end by
15z. Emergency Manager in Dickey County/Ellendale reports the
average visibility is one-quarter mile, but most of the time
whiteout conditions are occurring. With strong winds being
maintained today along with frigid temperatures, will leave all
ongoing winter headlines as is.

&&

.SHORT TERM...(Today and tonight)
Issued at 226 AM CST Sat Jan 18 2020

Weather highlights today continue to be blizzard/whiteout conditions
from the Turtle Mountains south through the James River Valley,
surrounded by a winter weather advisory for blowing and drifting
snow for most of central North Dakota. Dangerous wind chills 25 to
40 below zero will also dominate western and central North Dakota
through tonight.

Latest radar shows light snow continuing from near Minot
southeast through the James River Valley. A 700mb shortwave across
the north central will slowly shift into the Turtle Mountains by
mid morning, which will bring an end to the precipitation. A
strong pressure gradient across the state will remain in place
today, ranging from approximately 20mb this morning and decreasing
a bit to 15mb late this afternoon. Cold air advection/subsidence
aloft per BUFKIT soundings will also help mix stronger winds aloft
to the surface. Thus with a continue strong wind field in place,
blowing and drifting snow with poor visibilities will continue and
so will the headlines as mentioned above. Although plenty of
sunshine can be expected today, it will remain very cold with
daytime highs in the single digits below zero north of Interstate
94, and single digits above zero south of the Interstate.

Winds will subside tonight from west to east but still range between
between 10 and 20 mph. A 1045mb surface high currently in
southeastern Alberta will shift into northwestern North Dakota late
tonight promoting a clear sky and frigid temperatures. Will chill
headlines will be in effect for all but the far southwest tonight.
Lows will range from 5 below southwest to 20 below northwest. Wind
chills 25 to 40 below zero.

.LONG TERM...(Sunday through Friday)
Issued at 226 AM CST Sat Jan 18 2020

Widespread dangerous wind chills begin the long term period
Sunday, then begin to diminish Monday morning. Thereafter, a
tranquil and warmer extended forecast. A cold northwest flow
continues Sunday with highs in the single digits below zero for
all but the southwest, where temperatures will begin to moderate
to around 10F above. A transitory ridge migrates into North Dakota
Monday, then by Tuesday and Wednesday as the ridge shifts east, a
southwest flow sets up with warm air advection. This will result
in afternoon highs between 30F and 40F both days. A cold front
early Wednesday will knock high temperatures back into the 20s to
lower 30s for Thursday and Friday. Precipitation with this cold
frontal passage looks sparse at best.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 602 AM CST Sat Jan 18 2020

Blizzard conditions with visibilities at one quarter mile will
continue at KJMS through 16z, with a gradual improvement to 1sm,
then 3sm by 19z. MVFR cigs at KBIS/KMOT will improve to VFR
between 14z and 15z today. KDIK/KXWA will remain VFR with a mostly
clear sky. Gusty northwest winds to 35kt can be expected at
KDIK/KMOT/KBIS, with gusts to 45kt at KJMS. Winds will slowly
subside into the 10kt to 20kt range after 00z Sunday.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until noon CST /11 AM MST/ today for
NDZ003-004-011-012-019>022-034-035-042-045-046.

Wind Chill Advisory until noon CST /11 AM MST/ Sunday for
NDZ001>004-009>012-019>022-034-035-042-045-046.

Wind Chill Advisory until noon CST /11 AM MST/ Sunday for NDZ017-
018-031>033-041.

Wind Chill Warning until noon CST today for NDZ001-002-009-010.

Wind Chill Advisory from 6 PM this evening to noon CST Sunday
for NDZ005-013-023-025-036-037-047-048-050-051.

Blizzard Warning until 6 PM CST this evening for NDZ005-013-023-
025-036-037-047-048-050-051.

Wind Chill Advisory until 11 AM MST this morning for NDZ040-043-
044.

&&

UPDATE...NH
SHORT TERM...KS
LONG TERM...KS
AVIATION...KS
Hazardous weather outlook, Jan 18, 10:42 AM CST, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1042 AM CST Sat Jan 18 2020

NDZ005-013-023-025-036-037-047-048-050-051-191645-
Rolette-Pierce-Wells-Foster-Kidder-Stutsman-Logan-La Moure-
McIntosh-Dickey-
1042 AM CST Sat Jan 18 2020

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Today and Tonight

A Blizzard warning remains in effect from the Turtle Mountains
south through the James River Valley through this afternoon. Wind
chills to 35 below through tonight. See www.weather.gov/bis for
more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Wind chills to 35 below are expected through Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ003-004-011-012-019>022-034-035-042-045-046-191645-
Renville-Bottineau-Ward-McHenry-Mercer-Oliver-McLean-Sheridan-
Morton-Burleigh-Grant-Sioux-Emmons-
1042 AM CST Sat Jan 18 2020 /942 AM MST Sat Jan 18 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota and south central North Dakota.

.DAY ONE...Today and Tonight

A Winter Weather Advisory remains in effect through Saturday
morning. Wind chills 25 to 40 below through tonight. See
www.weather.gov/bis for further details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Wind chills 25 to 40 below zero through Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ001-002-009-010-191645-
Divide-Burke-Williams-Mountrail-
1042 AM CST Sat Jan 18 2020

This Hazardous Weather Outlook is for portions of northwest North
Dakota.

.DAY ONE...Today and Tonight

A Wind Chill Warning is in effect through Saturday morning. A wind
chill advisory is in effect Saturday afternoon through Saturday night.
See www.weather.gov/bis for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Wind Chill Advisory is in effect through Sunday morning. See
www.weather.gov/bis for more details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ017-018-031>033-041-191645-
McKenzie-Dunn-Golden Valley-Billings-Stark-Hettinger-
1042 AM CST Sat Jan 18 2020 /942 AM MST Sat Jan 18 2020/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Today and Tonight

A Wind Chill Advisory is in effect through tonight. See
www.weather.gov/bis for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A Wind Chill Advisory is in effect through Sunday morning. See
www.weather.gov/bis for more details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ040-043-044-191645-
Slope-Bowman-Adams-
942 AM MST Sat Jan 18 2020

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...Today and Tonight

A Wind Chill Advisory is in effect through Saturday morning. See
www.weather.gov/bis for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Jan 18, 10:52 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1052 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     BLIZZARD         1 NW RUGBY              48.38N 100.02W
01/18/2020                   PIERCE             ND   AWOS

            AWOS STATION KRUG RUGBY AIRPORT REPORTED
            BLIZZARD CONDITIONS DURING THE LATE
            OVERNIGHT HOURS AND EARLY MORNING HOURS (JAN
            17-18).

&&

TJK
Local storm report, Jan 18, 10:54 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1054 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     BLIZZARD         3 NE JAMESTOWN          46.93N 98.67W
01/18/2020                   STUTSMAN           ND   ASOS

            ASOS STATION KJMS JAMESTOWN ND AIRPORT
            REPORTED BLIZZARD CONDITIONS FROM LAST NIGHT
            INTO THE MORNING HOURS (JAN 17-18).

&&

TJK
Local storm report, Jan 18, 10:56 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1056 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     BLIZZARD         1 N HARVEY              47.78N 99.93W
01/18/2020                   WELLS              ND   AWOS

            AWOS STATION K5H4 HARVEY ND REPORTED
            BLIZZARD CONDITIONS DURING THE EARLY MORNING
            HOURS ON 1/18.

&&

TJK
Local storm report, Jan 18, 11:58 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1158 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             3 ESE MONTPELIER        46.68N 98.53W
01/18/2020  M3.9 INCH        STUTSMAN           ND   COCORAHS

&&

TJK
Local storm report, Jan 18, 11:59 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1159 AM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             7 SSW MONANGO           46.08N 98.63W
01/18/2020  M3.6 INCH        DICKEY             ND   COCORAHS

&&

TJK
Local storm report, Jan 18, 12:04 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1204 PM CST SAT JAN 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     SNOW             HAZELTON                46.49N 100.28W
01/18/2020  E3.0 INCH        EMMONS             ND   PUBLIC

            PUBLIC REPORT OF STORM TOTAL ESTIMATED
            SNOWFALL FROM THE OVERNIGHT HOURS ON 1/17
            INTO THE MORNING HOURS ON 1/18.

&&

TJK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 6:59 PM CSTWind Chill WarningBISBurke, Divide, Mountrail, Williams17 hr
Jan 17, 6:59 PM CSTWind Chill AdvisoryBISBurke, Divide, Mountrail, Williams17 hr

Nearby

Wind Chill Warnings in North Dakota, 2020Every wind chill warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.